# SDR HEEA956235

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5796S
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5164
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: D355600041
- Condition: Misinstalled
- Location: Lt Cargo Door
- Component: D350600043
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FORWARD UPPER CORNER DOES NOT FIT PROPERLY. MODIFIED LT CARGO DOOR TO FIT AIRCRAFT.
